# SDR REXA2022092102115

- Difficulty date: September 15, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 27 SEAT TRACK BETWEEN FS 364-485.	REMOVED AND REPLACED SEAT TRACK AT LBL 27 BETWEEN F.S.364 TO F.S.485
